Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Used unwanted kit. Having prolonged bleeding. What is the cause?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
i was used unwanted kit to stop pregnancy of about seven week but my bleeding is steel continued i used pill about fifteen days earlier.
Posted Mon, 6 Jan 2014 in Women's Health
Answered by Dr. Sree Gouri SR 35 minutes later
Brief Answer: Possibility of retained products of conception Detailed Answer: Hi, Thanks for the query. Usually during abortion bleeding can be seen for 2 to 3 days. After expulsion of products of conception spotting can be seen for 4 to 5 days. But as you are having continuous bleeding for around 15 days, there is possibility of retained products of conception in the uterus. So, once consult gynecologist and go for ultrasound. Ultrasound will help in recognizing the evidence of any retained products. Depending on the amount of products further management can be planned. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor